MAUDE Adverse Event Report: LUMENIS LTD FIBERLASE ENDURE CO2 FIBER; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD FIBERLASE ENDURE CO2 FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number AC-1148110
Medical Device Problem Codes Melted (1385); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at the end of a procedure, the insulation fiber part, approximately 30cm from the proximal part of the fiber, had melted.The procedure was completed with original fiber without patient complications.
 
Additional Manufacturer Narrative
B3.Date of event the exact date of the event is unknown, estimated.
 
Additional Manufacturer Narrative
B3.Date of event the exact date of the event is unknown, estimated.Upon receipt of this fiber at our quality assurance laboratory, this device was thoroughly analyzed.Visual analysis identified that the fiber tip was in good condition, therefore, the initial allegation was not confirmed.However, the investigation analysis did find that the fiber jacket was melted towards the connector end.Also, the fiber body was bent/kinked, and the aiming beam was exiting from that area.The fiber kink area likely developed due to procedural conditions during device setup or use.The customer reported the damage near the end of the procedure.With the fiber bent, the laser energy exited at the damaged site, causing localized overheating and melting of the fiber jacket.A device history record (dhr) review indicates the device met all manufacturing specifications, and therefore the failure was unlikely related to manufacturing.According to the device instructions for use (ifu): the first 30 cm of fiber must remain straight during laser use.Failure to do this may diminish power delivery and cause the fiber to overheat and burn, resulting in possible stray laser energy and inspect the full length of the fiber for kinks, punctures, fractures or other damage.Do not use if the fiber appears to be damaged.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
FIBERLASE ENDURE CO2 FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23802436
Report Number2124215-2025-90767
Device Sequence Number9333889
Product Code GEX
UDI-Device Identifier07290109142081
UDI-Public(01)07290109142081(17)280922(10)14211023
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC-1148110
Device Catalogue NumberAC-1148110
Device Lot Number0014211023
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown